# SDR C2XA97CL032

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81553
- Make and model: Beech 1900D
- Aircraft serial: UE222
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1495
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, SEVERAL EMERGENCY AISLE PATH LIGHTS WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SEVERAL AISLE PATH LIGHT BULBS.  OPERATIONAL CHECKS SATISFACTORY IAW B1900 MM 33-00-00.  AIRCRAFT RELEASED FOR SERVICE.  ACFT TT 1,812.8 HOURS.  ACT TC 2,151.  (X)
